# SDR TIMA20140715013

- Difficulty date: July 15, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N133BA
- Make and model: Beech 1900C
- Aircraft serial: UB54
- Aircraft time: 35,761 hours, 45,123 cycles
- Engine: Pwa PT6A65B
- Engine time: 32,523 hours, 50,518 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Part number: 5215084
- Part serial: 459A
- Condition: Failed
- Location: Fuel Control
- Component: Fuel Control, Woodward
- Component part number: 8061328B
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REDUCED POWER FROM CRUISE TO PERFORM A MANEUVER.  WHEN POWER WAS RE-APPLIED THERE WAS NO RESPONSE FROM THE RT ENG.  POWER LEVER WAS CYCLED BACK & FORTH SEVERAL TIMES WITH NO EFFECT.  PILOT ELECTED TO SHUT DOWN THE ENG & RETURNED TO LAND WITHOUT FURTHER INCIDENT.  TEARDOWN OF THE FUEL CONTROL UNIT REVEALED A FAILED BELLOWS ASSEMBLY.
